Numark Ibuprofen 100mg/5ml Oral Suspension 100ml

£1.59

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Numark
Code: 3564655
Weight: 180g (includes packaging)

Numark Ibuprofen 100mg/5ml Oral Suspension 100ml

Description

Oral Suspension contains ibuprofen as the prime ingredient. Ibuprofen helps to relieve pain and inflammation.

Ibuprofen works by blocking the action of a substance in the body called cyclo-oxygenase (COX). Cyclo-oxygenase is involved in the production of various chemicals in the body, some of which are known as prostaglandins. Prostaglandins are produced in response to injury and cause pain. NSAIDs block the production of these prostaglandins and are therefore effective at reducing inflammation and pain.

Ibuprofen also reduces fever by reducing the production of prostaglandins. Fever is associated with an increase in prostaglandins in the brain and these prostaglandins cause the body temperature to increase. By reducing prostaglandins in the brain, ibuprofen lowers body temperature and hence reduces fever.

Directions

For oral use. Shake the bottle well before use. Please use the measuring spoon provided.

From 3 up to 6 months (weighing over 5mg) 2.5ml 3 times a day. Do not use for more than 24 hours
From 6 months up to 1 year 2.5ml 3 to 4 times a day
From 1 year up to 4 years 5ml 3 times a day
From 4 years up to 7 years 7.5ml 3 times a day
From 7 years up to 12 years 10ml 3 times a day

Do not give to babies under 3 months.

For short term use only. Do not give to babies aged 3 - 6 months for more than 24 hours.

Do not give to children aged 6 months and older for more than 3 days.

Consult your doctor promptly if symptoms persist or worsen or if you get new symptoms.

Warnings

Do not take Ibuprofen if you:

  • are pregnant or breastfeeding
  • have a history of allergic reactions such as swollen eyes or mouth, difficulty breathing, rashes
  • have a history of stomach ulcers or bleeding from the stomach
  • have inflammation of the bowels (intestines)
  • have asthma
  • have problems with blood clotting

Ibuprofen may not be suitable for you if you have:

  • kidney, liver or heart disease
  • diabetes
  • high cholesterol
  • high blood pressure or if you have ever had a heart attack or a stroke

Alert your doctor if you are taking any of these medicines:

  • blood-thinning medicines such as aspirin, warfarin, clopidogrel, dipyridamole, heparin
  • steroids such as dexamethasone or prednisolone
  • heart or blood pressure medicines such as furosemide
  • other medicines such as ciclosporin, methotrexate or lithium

Side Effects.

Mandafen Oral Suspesion may cause:

  • Nausea and stomach pain
  • Headache and dizziness. If you feel dizzy, do not drive or take part in any activity in which you need to be alert.

Alert your doctor if you experience any of these side effects:

  • Problems with your eyesight such as blurred vision
  • Hearing problems such as a ringing or buzzing sound in the ears
  • Chest pain
  • Breathlessness
  • Black and sticky bowel movements
Ingredients

Each 5 ml of the oral suspension contains 100 mg of the active Ibuprofen.

Also contains: Maltitol (E965), Sodium Methyl Hydroxybenzoate (E219) and Sodium Propyl Hydroxybenzoate (E217).

You may also like